A 66-year-old female asked:
On cozaar (losartan) 1 wk. find i can no longer exercise or vacuum house without heart pounding and feeling weak. side effect? will it diminish?
1 doctor answer • 1 doctor weighed in
Cardiology 33 years experience
Unjsual: That's an unusual side effect to be certain. I'd give it more time. May wish to try taking at bedtime and see if that solves the problem. If no better in 2 weeks after making that change then time to talk with your pcp again.
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsAnswered >2 years ago
Last updated Apr 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.